# SDR SWAA2015011335710

- Difficulty date: December 10, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654681712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CREASE BEAM OUTER CHORD CORRODED AT BS 420+2.5, STRINGER 17R.  REPAIRED CHORD IAW EA.
